# SDR DL72S953269

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Connector
- Part number: 518647
- Condition: Loose
- Location: Lt 1 Windshield
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, WIRING CONNECTION AT TOP LEFT CORNER OF L-1 WINDSHIELD BEGAN TO SPARK AND BURN.  SHUT OFF POWER ARCING STOPPED.  FOUND TERMINAL CONNECTION VERY LOOSE.  REPLACED TERMINAL DUE TO ARCING DAMAGE.  OPERATION NORMAL.
